# SDR UIEA200800099

- Difficulty date: April 1, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 97,848 hours, 21,450 cycles
- Engine: Ge CF650E2
- Engine time: 95,516 hours, 18,806 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Lead
- Part number: 8TK34ACB1
- Part serial: 06916
- Condition: Chafed
- Location: Thermocouple
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, NR 3 EGT WENT TO OFF SCALE HIGH WITH RED BALL.  NR 3 ENGINE EGT SHOWED 1074 DEGREES FOR 1 SEC.  FOUND THERMOCOUPLE LEAD WAS DEFECTIVE WHILE PERFORMING FIM PROCEDURE 71-03-00 AS NOTED IN AMM 72-00-00 PAGE 680G.  REPLACED LEAD PER AMM 77-21-02 AND THE ENGINE OPS CHECKED OKAY 77-21-00 AND 71-00-00 TEST 4.
